# SDR AMTA200400555

- Difficulty date: May 14, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 5165744
- Part serial: 37924
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PWR PACK FOR EMERGENCY LIGHT DOES NOT FLASH.  LIGHT IS ON SOLID.  REMOVED AND REPLACED POWER PACK IAW MM.  OPERATION NORMAL AT THIS TIME.
